# SDR UPS03840201

- Difficulty date: February 6, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 79,572 hours, 25,333 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  AFT CARGO PIT AT FS 1000 ABOVE L33R FRAME IS CORRODED.  REMOVED FRAME CAP IAW DC8 SRM 51-1-21 & 51-1-20D.  LOCATED DRILLED AND DEBURRED NEW FRAME CAP 9755885-7 IAW DC8 SRM 51-1-21 & 51-1-20D.  INSTALLED NEW FRAME CAP IAW DC8 SRM 51-1-21 & 51-1-20D.
